| Model Number |
VTICM5_12.6 (-5.5/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Iritis (1940); Uveitis (2122)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure, the lens was removed.This was reportedly due to "persistent decentration/ugh due to insufficient zonule/sulcus support in a pseudophakic patient." additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
H6 - work order search: no similar complaints within associated lots were found.Manufacturer narrative:.Secondary surgical intervention to remove the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).